# SDR IPXA11668279

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 6227999003
- Part serial: 4148
- Condition: Inoperative
- Location: Ehsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EHSI WENT BLANK SOON AFTER TAKEOFF.  REPLACED CAPTAIN'S EHSI AND OPS TEST COND. NORMAL IAW AMM 34-22-04-4.
